Sexually Transmitted Diseases/HPV?
QUESTION: Hello and thanks for your time.
I had unprotected sex about 2 years ago (massive mistake), she called me a few weeks later to tell me she had found out she had chlamydia, so I went to the clinic got tested and was given doxycyclin to take. I finished my course of doxycyclin and heard nothing back from them since I had been put on treatment for the chlamydia.
I never thought that was it though...a couple weeks after taking the medication I noticed my penis was looking a bit scaly/dry, and just generally looked and felt weird. It's been 2 years now and it's only been getting worse...I've looked all over the internet and can't find anything that looks exactly the same. I know I should go to the clinic but I can hardly leave my house. I will arrange to go, I haven't had sex with anyone since this woman since I'm so paranoid I have warts or something. I have attached a picture. The flaky looking raised skin underneath the tip I only just noticed yesterday. The tip has been this scaly/bumpy for over a year now.
Some things to note that could potentially be relevant?
I have a terrible diet and hardly eat, contains a lot of sugar.
Used Vaseline as lube in the past...Don't know if it's relevant.
Been under a lot of stress/anxiety.
Thanks a lot for your time. I will go get diagnosed and have been avoiding sex entirely since that woman. It's ruined my life.
ANSWER: Doxy is powerful enough to eradicate the bacterium that causes chlamydia, gonorrhea, and syphilis. A viral infection, however, is much more difficult to treat and will need some form of medication management, but the only way you can tell if you have viral STI's is through a panel. Now, from what I can see from the picture, there is nothing wrong. Those "bumps" are on just about every guy I know. I have them too and they're called papilloma's, which are basically a dermatological artifact that is harmless. However, if they grow, change color, shape, or texture, then it could be sign of pre-cancerous tissue.
If you have any further follow-up, please consult an primary care provider or urologist for more information and one more thing: never EVER use Vaseline as a lubricant. It's petroleum jelly right? That means it basically cooks whatever its being applied to. The grittiness of the substance can make genital tissue very raw and it will obliterate a condom if worn. So don't be shocked if your penis feels like its burning after using Vaseline as your lubricant, because its a very bad idea. Use a water-based lubricant; I think KY is the best. It may be a tad more expensive than Vaseline, but I haven't used Vaseline for anything in 20 years because its not something I would ever want to put on myself, so kick the habit! Stay safe my friend.
---------- FOLLOW-UP ----------
QUESTION: Sorry to bother you again and thanks for you time to respond. Especially how quick you were.
I'm aware of the bumps around my penis that are normal, the ones I was referring to are the slightly flaky bits underneath. I'm not asking you to confirm if they're warts or not since you cannot do that professionally without being here, but would you say from looking it looks like I have any form of HPV?
and the scaliness/flaky skin on the tip, that's all shiny, is that a form of thrush or something? Since doxycyclin is an anti-biotic and can also kill your good bacteria preventing thrush...or could it indicate hpv since there's very slight bumps? or even caused by vaseline?
Really sorry to keep on but I'm feeling too anxious about this.
I shall 100% go to the clinic to make sure but information regarding it would help in the mean time.
There's to little information to tell you what you have, which is why you should consult a physician near you. Thrush is a yeast infection which grows on whatever surface its attached to and you didn't look like you had anything close to that. It is completely possible for you to have dry skin on your glans. Its happened to me in the deep winter months because its skin just like what covers the rest of your body. For the HPV, nothing will determine that but a culture or blood test. I cant "see" warts, so I couldn't give you that answer either. Best wishes.